Volume 17, No 4, 2010, P. 84-91

UDC 519.176
V. V. Shenmaier
An asymptotically exact algorithm for the maximum-weight traveling salesman problem in a finite-dimensional normed space

The algorithm generalizes the well-known A. Serdyukov’s algorithm for the euclidean MAX TSP. The algorithm is asymptotically exact in the case of an arbitrary finite-dimensional normed space.
ll. 4, bibliogr. 6.

Keywords: MAX TSP, geometric traveling salesman problem, finite-dimensional normed space, asymptotically exact algorithm.

Shenmaier Vladimir Vladimirovich 1
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
e-mail: shenmaier@mail.ru

 © Sobolev Institute of Mathematics, 2015